# SDR AALA201510219007

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 50,302 hours, 18,457 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, PERFORMED A LOW SPEED REJECTED DUE TO AN EMER EXIT PANEL COILING COMING LOOSE.  RTO SPEED APPROX 80 KTS WITH MEDIUM BRAKING.  THE PANEL WAS SECURED & BRAKE COOLING TIME WAS OBSERVED & THE ACFT DEPARTED.
